American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B08) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Congming Li and John Villavert. A degree theory framework for semilinear elliptic systems. Proc. Amer. Math. Soc. 144 (2016) 3731-3740.
Abstract, references, and article information   
View Article: PDF

[2] Sanjiban Santra. On the Lazer-McKenna conjecture and its applications. Proc. Amer. Math. Soc. 143 (2015) 4361-4372.
Abstract, references, and article information   
View Article: PDF

[3] Craig Cowan and Mostafa Fazly. On stable entire solutions of semi-linear elliptic equations with weights. Proc. Amer. Math. Soc. 140 (2012) 2003-2012.
Abstract, references, and article information   
View Article: PDF

[4] Michał Kowalczyk and Yong Liu. Nondegeneracy of the saddle solution of the Allen-Cahn equation. Proc. Amer. Math. Soc. 139 (2011) 4319-4329. MR 2823077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Zongming Guo and Juncheng Wei. Qualitative properties of entire radial solutions for a biharmonic equation with supercritical nonlinearity. Proc. Amer. Math. Soc. 138 (2010) 3957-3964. MR 2679617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia